Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 3, Issue 1, Pages 21-39
http://dx.doi.org/10.1155/S1173912699000024

A practical procedure for estimation of linear models via asymptotic quasi-likelihood

School of Mathematics and Applied Statistics, University of Wollongong, Australia

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Riccardo Biondini, Yan-Xia Lin, and Sifa Mvoi, “A practical procedure for estimation of linear models via asymptotic quasi-likelihood,” Journal of Applied Mathematics and Decision Sciences, vol. 3, no. 1, pp. 21-39, 1999. https://doi.org/10.1155/S1173912699000024.